TITLE

On the Gaussian and Mean Curvatures of Parallel Hypersurfaces in E1n+1

AUTHOR(S)
Ayşe Yasar Yavuz; F. Nejat Ekmekci; Yusuf Yaylı
PUB. DATE
March 2014
SOURCE
British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 5, p590
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let M be a hypersurfaces in (n+1) dimensional Lorentzian space E1n+1 and Ì…M be a parallel hypersurfaces to M. Before now in [2] the theorem was proved on M in Euclidean space, but now we prove this theorem on Ì…M in Lorentzian Space. In this study, we give higher order Gaussian curvatures of Ì…M in Lorentzian space by using its principal curvatures and we proved the theorem with induction method by using higher order Gaussian curvatures of Ì…M in Lorentzian space.
ACCESSION #
95787378

 

Related Articles

  • Tangent-Free Property for Periodic Cells Generated by Some General Piecewise Isometries. Rongzhong Yu; Xinchu Fu // Discrete Dynamics in Nature & Society;2013, p1 

    Iterating an orientation-preserving piecewise isometry T of n-dimensional Euclidean space, the phase space can be partitioned with full measure into the union of the rational set consisting of periodically coded points, and the complement of the rational set is usually called the exceptional...

  • Some Integral Formulas for the (r + 1)th Mean Curvature of a Closed Hypersurface. Mohammadpouri, Akram; Kashani, S. M. B. // International Journal of Mathematics & Mathematical Sciences;2012, p1 

    By using the operator Lr , we define the notions of rth order and rth type of a Euclidean hypersurface. By the use of these notions, we are able to obtain some sharp estimates of the (r+1)th mean curvature for a closed hypersurface of the Euclidean space in terms of rth order.

  • α-Covering Dimension.  // International Journal of Pure & Applied Sciences & Technology;Mar2011, Vol. 3 Issue 1, p1 

    The article offers information on a type of covering dimension, indicating its properties and characterizations. It cites the use of alpha-open sets in topological spaces to present a type of covering dimension. Moreover, it indicates that every finite alpha-open cover of X has an alpha-open...

  • On the vectorspace of the M-congruences. Stephanidis, Nikolaus // Journal of Geometry;2011, Vol. 102 Issue 1/2, p171 

    Let M be a minimal surface of the three dimensional Euclidean space. The set V of the rectilinear congruences, each of whom has M as middle envelope, is an infinite dimensional real vectorspace. We introduce an inner product in V. The length of $${S \in M}$$ is a Dirichlet integral.

  • LIGHTLIKE HYPERSURFACES IN LORENTZIAN MANIFOLDS WITH CONSTANT SCREEN PRINCIPAL CURVATURES. ATINDOGBE, CYRIAQUE; HAROUNA, MAHAMANE MAHI; TOSSA, JOËL // African Diaspora Journal of Mathematics;2014, Vol. 16 Issue 2, p31 

    In this paper, we generalize the Cartan's fundamental formula on lightlike hypersurfaces, then we use it to show that a screen conformal lightlike hypersurface of a Lorentzian Euclidean space is locally a lightlike triple product manifold.

  • THE EMBEDDING OF MAXIMALLY SYMMETRIC HYPERSURFACES IN SUPERSYMMETRIC THEORIES. DAVIS, SIMON // International Journal of Geometry;2015, Vol. 4 Issue 2, p69 

    The projection of the five-dimensional space R4,1 to an anti-de Sitter hy-perboloid provides a method for formulating a supersymmetric theory on the maximally symmetric four-dimensional manifold.

  • Reversible Frames. Jayaprasad, P. N.; Johnson, T. P. // Journal of Advanced Studies in Topology;2012, Vol. 3 Issue 2, p7 

    In this paper, we introduce the concept of reversibility in frames. The relation between reversible spatial frames and reversible topological spaces is also studied. We also prove that the product of a two point discrete topological space and a reversible topological space is reversible which is...

  • A NOTE ON PARACOMPACT p-SPACES AND THE MONOTONE D-PROPERTY. GAO, YIN-ZHU; SHI, WEI-XUE // Bulletin of the Australian Mathematical Society;Jun2011, Vol. 83 Issue 3, p463 

    For any generalized ordered space X with the underlying linearly ordered topological space Xu, let X* be the minimal closed linearly ordered extension of X and $\tilde (X)$ be the minimal dense linearly ordered extension of X. The following results are obtained. (1)The projection mapping...

  • Lightlike hypersurfaces along spacelike submanifolds in anti-de Sitter space. Shyuichi Izumiya // Journal of Mathematical Physics;2015, Vol. 56 Issue 11, p1 

    Anti-de Sitter space is the Lorentzian space form with negative curvature. In this paper, we consider lightlike hypersurfaces along spacelike submanifolds in antide Sitter space with general codimension. In particular, we investigate the singularities of lightlike hypersurfaces as an application...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics